# SDR JJBA20210428022

- Difficulty date: April 28, 2021
- Submitted: August 6, 2021
- Operation: Air carrier
- Aircraft: N12136
- Make and model: Emb EMB-145XR
- Aircraft serial: 145719
- Aircraft time: 43,989 hours, 27,722 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Frms 16-17
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON 2 EA ANGLES AT PAX DOOR SILL BETWEEN FR 16 - FR 17. REMOVED AND REPLACED 2 EA ANGLES AT PAX DOOR SILL BETWEEN FR 16 - FR 17
